# SDR C2XA98IA463

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE FLIGHT ATTENDANTS SEAT TRACK CORRODED.  MAINTENANCE REMOVED THE EXISTING CORROSION AND INSTALLED A REPAIR DOUBLER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC 5340-01018.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
